Can Acetaminophen get you high?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

11 Oct 2010

No, but you can OD and kill off your liver with it easily. It is one of the top meds that will kill off your liver. Do not take more than recommended.

Votes: +2
dreamteam5423 18 Oct 2010

thank u very much i found some in a room

dreamteam5423 18 Oct 2010

thank u very much i found some in a room

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How would I go about asking my doctor for a pain killer that doesnt have acetaminophen in?

Hi, ive been having alot of pain in my left testicle for about the last week or so. I went to the doctor and was scripted 5/500 vicodin. The problem ...

1 answer 16 May 2010

Acetaminophen/Oxycodone - what is considered a high dose or overdose for that matter with oxycodone?

... 5/325 tablets??? I have seen someone crush up to 5 or more of them at a time and snort them. what should a person do if that person happens to ...

1 answer 28 Oct 2010

Hydrocodone 5mg Acetaminophen 325mg?

I was recently prescribed Hydrocodone 5mg Acetaminophen 325mg because i had jaw sergery. my doctor told me to take one at a time no more then 3 times ...

4 answers 5 Mar 2011

I was subscribed hydrocodone-acetaminophen 5-325 QTY:12. I want to know how many pills not exceed?

I want to know how many pills to not exceed. So i wont be high off of the pills. I have a high tolerance for medication but i hate that high feeling.

1 answer 13 Jan 2013

Is anyone familiar of pink pill that contains acetaminophen and methocarbamol?

It also contains a third ingredient that begins with a "T" that I can't remember. This pill got me extremely high with side effects of ...

2 answers 6 May 2014